# SDR IXXA0500235S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND EXTERNAL FUSELAGE SKIN CRACKED AT STATION 17 BETWEEN LONGERONS 14 LEFT ANF 17 LEFT, FORWARD ENTRANCE HOLD OPEN PAN AREA.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS IAW COOPESA EO COO-8-53-376-04.
